# SDR AU960516

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 26701111
- Condition: Broken
- Location: Horiz Stab Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM CABLE BROKEN IN AREA WHERE CABLE  PASSES THROUGH THE SERVO TRIM PULLEYS AND CAPSTAN
